A 47-year-old female asked:
Disclaimer

had my thyroid radiated 17 years ago. have hashimomtos disease, hyperthyroid, and graves. is it safe/good for me to take iodine pills?

1 doctor answer
Dr. David Sneid
41 years experience Endocrinology
It is: Unnecessary and could cause potential problems. Don't do it.
Answered on Aug 20, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 52-year-old male asked:
Dr. Philip Kern
43 years experience Endocrinology
Goiter orthyroiditis: If not graves, it could be a toxic nodular goiter, or hashitoxicosis, or thyroiditis. Most forms of thyroiditis resolve spontaneously. If the hypert ... Read More
7
7 thanks
A 42-year-old female asked:
Dr. John cuong Doan
18 years experience Family Medicine
You may be: low on thyroid (hypothyroid) now, after the radioactive treatment which likely suppressed your thyroid function maximally. You gained weight from su ... Read More
A 21-year-old male asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Graves: Radioactive treatment for Grave's may be appropriate and after that you will be prescribed an appropriate dose of thyroxine to take exactly as prescri ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Frederick Singer
58 years experience Endocrinology
Hyperthyroidism: Grave's disease is a form of hyperthyroidism.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month